# SDR DALA2024050705012

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 73,087 hours, 27,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 4L DOOR WILL NOT ARM CORRECTLY. CORRECTIVE ACTION: ADJUSTED 4L DOOR EMERGENCY MECHANISM REF B757 AMM 52-11-20. TEST OK. (5738294)
